Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking lonozep, betacap, stilnoct. Palpitation if stop medications. Can I ever be able to stop them?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 415 Questions
i am taking lonozep.25mg morning and evening,xet cr-25mg morning and night and beta cap 40 mg in afternoon
stilnoct 12.5 mg in night for past 7 months as per prescription. now i am well being but i am worrying how to live without these pills.
if i stop lonozep i am getting palpitation
Posted Tue, 22 May 2012 in Mental Health
Answered by Dr. Susanta Padhy 12 hours later

Thanks for the query.

Kindly tell me what diagnosis your prescribing doctor has given you.

What symptoms and for how long you had these symptoms?

Any other stress at workplace or at family?

Do you take alcohol or smoking or any other illicit drugs?

Do you have any other medical problem?

Answering these questions will help me in guiding you further.

I am available for further discussion.

Wish you good health and a happy life.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor